Logo black
Logo mobile

Heliski & adventures all over the world

  • RU
  • /
  • EN
  • Request program
    Search
    Large 34fc6f2e28
    Small 1155d303f0

    Heliski in New Zealand

    New Zealand / POSSIBLE DATES: july–august
    Activity types:
    Small aab7c46395
    Heliski
    Small ba5e70d131
    Scenic Flights
    Small 2c376f9204
    Jeep tour

    About

    In New Zealand you can find great heliskiing in such areas as Malte Brun, liebig and Mt Cook, and Arrowsmith as well. Average drop of altitude 750-1000m for 1 run, drop offs are on the altitude of 1800-2500m.

    Besides heliskiing we offer you a jeep-tour through the most picturesque areas of the South Island, night bungy in Queenstown or in 134 meters canyon Nevis, jet-boating, whale-watching, salmon farms, target shooting, golf and a flight over the Milford Sound fjord, which is the Eighth Wonder of the World.  

    ACCOMMODATION

    Hilton Kawarau Hotel is situated on the side of Vakatipu lake, in a quiet place with amazing views. You can get to the center of Queenstown either by bus (15 min) or by ferry (10 min). Spa treatment at your disposal. 

    Large ed4d6aa0f3
    Large d4ce82c9fd
    Large f042bc6137

    Hermitage Hotel

    Large 4a5617ddb4
    Large 428868fe15

    Terrace Downs Resort is ranked as the leading golf course in New Zealand at the World Travel Awards 2010. This resort is located on the bank of the Rakaia River. It takes 20 minutes to get there from the Hatt Mountain and 1 hour from the International airport in Christchurch. Ski area of Hatt Mountain is nearby.

    Spa: The resort offers you a wide choice of spa facial and body treatments and different types of massage. The masters use only natural cosmetic. 

    Large 9e47514cf1
    Large b3dee863a0


    Photo

    Schedule

    1 day

    Arrival at airport of Christchurch (Oakland)

    Flight Christchurch – Queenstown

    Picking up rented Large 4WD vehicle

    Drive to hotel Hilton Kawarau Village (about 5 min)

    Rest, acclimatization, sightseeing

    Dinner at a restaurant

    You can ski at Coronet Peak and Remarkables resorts. They are 30 – 50 min driving from town. Coronet Peak resort also works at evening time (till 21.00). Tracks are brightened Friday and Saturday.

    2 day

    Breakfast

    Transfer to the helipad

    12:00 Milford Sound air tour with glacier landing. The route goes over scenic fiords, lakes and Southern Alpes (durations 1,5 h.)

    13:30 Returning in town, dinner

    Sightseeing of Queenstown, registration for Bangy and Shotover for the next day

    Ski at Coronet Peak or Remarkables resorts

    3 day

    Breakfast

    7:00 Drive to Bungy Center which is located in a railroad station building on the crossroads of Shotover Street and Camp street

    8:00 Confirmation of booking, getting tickets for bungy+shotover. Bus transfer to Nevis bungy. Altitude: 134 meters over the Nevis Valley. 8,5 seconds of free fall. Duration of the program: 4 hours

    12:00 Returning in town

    12:50 Registration for shotover jet

    Lunch

    16:00 Thrilling ride in canyon

    17.30 Ending of the trip

    Dinner, rest

    On request: night bungy

    4 day

    Breakfast

    Driving to Mount Cook, accommodation at Hermitage hotel. Approximately 4 hours driving time.

    *The route goes over Cromvell with a view of beautiful artificial lake Dunstan, over Wanaka town, river and mountain

    On the way you can ski at Treble Cone resort or at other small ski-resorts

    5-7 days

    7:00 Breakfast

    8:00 Transfer to the helipad (about 5 -10 min)

    8:30 Safety briefing, heliski

    Lunch in mountains

    17:00 Returning to the hotel

    Dinner, rest

    8 day

    8:00 Breakfast

    9:00 Scenic drive to Methven, visiting lake Tekapo while driving, Burke pass, mount Somers – approximately 4,5 hours driving time

    14:00 Accommodation at villas Terrace Down (about 1 hour driving time from Methven)

    Dinner, rest

    On request: golf, plate shooting

    9-11 days

    7:00 Breakfast

    8:00 Drive to the helipad (about 40 min)

    9:00 Heliski

    Lunch in mountains

    17:00 Returning to the helipad, transfer to Terrace Down

    Dinner, rest

    12 day

    8:00 Breakfast

    Drive to Kaikoura (about 3-4 hours)

    12:45 Whale Watch excursion starting, duration – 2,5 hours

    15:00 Lunch at a restaurant of Kaikoura

    Drive to Terrace Downs and hot Hamner Springs

    13 day

    Breakfast

    Drive to the airport (about 1 hour)

    Drop off rented cars

    International flight

    Price

    PLEASE CALL US OR SEND A REQUEST AND WE WILL ANSWER ALL YOUR QUESTIONS!

    Included

    – Private heliski service – 15 heliski hours (6 heliski days)

    – Professional heliski guides service

    – Avalanche equipment (beeper, probe, shovel, ABS backpack does not included)

    – Single accommodation: Hilton Kawarau Village (Guest Room) – 3 nights; Hermitage Mt Cook (Standard Room) – 4 nights; Terrace Downs (2bedroom villa for 2 people or 1bedroom villa for one person) – 5 nights

    – Breakfasts at the hotels

    – Lunch on the route

    – Rental of three Large 4WD cars

    – Milford Sound helicopter tour

    – Guiding by Maxim Balakhovskii

    – Cameraman (optional)

    Not Included

    – International flight to Queenstown

    – Visa fees

    – Sport insurance

    – Bungy and shotover jet

    – Whale watch tour, golf,

    – Meals (except breakfast and lunches)

    – Private costs

    – Petrol and additional insurances for rental vehicles

    or

    office@helipro.ru

    +7 (495) 708-1555